A Solution Algorithm for Interval Transportation Problems via Time-Cost Tradeoff
Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2018, Vol 14, Issue 2
Abstract
In this paper, an algorithm for solving interval time-cost tradeoff transportation problemsis presented. In this problem, all the demands are defined as intervalto determine more realistic duration and cost. Mathematical methods can be used to convert the time-cost tradeoff problems to linear programming, integer programming, dynamic programming, goal programming or multi-objective linear programming problems for determining the optimum duration and cost. Using this approach, the algorithm is developed converting interval time-cost tradeoff transportation problem to the linear programming problem by taking into consideration of decision maker (DM).
Authors and Affiliations
Inci Albayrak, Mustafa Sivri, Gizem Temelcan
On Some Results of a New Fractional Calculus in the Unit Disk and its Applications
In this paper, we study a new definition of fractional calculus (fractional derivative-(β,ϒ),fractional integral-(β,ϒ),by depending of Srivastava-Owa fractional operators,and study some properties and provided of ope...
ALGEBRAIC PROOF IV FERMATS LAST THEOREM
The special case z4 = x4 + y4 is impossible [1]. In view of this fact, it is only necessary to prove, if x, y, z, are relatively prime positive integers, π is an odd prime, zπ = xπ +yπ (In this artic...
Congruences on *-Simple Type A I-Semigroups
This paper obtains a characterisation of the congruences on *-simple type A I-semigroups. The *-locally idempotent-separating congruences, strictly *-locally idempotent-separating congruences and minimum cancellative mon...
Global existence and uniqueness of the solution to a nonlinear parabolic equation
Consider the equation u’ (t) - u + | u |p u = 0, u(0) = u0(x), (1), where u’ := du/dt , p = const > 0, x E R3, t > 0. Assume that u0 is a smooth and decaying function,  ...
FEYNMAN INTEGRALS PERTAINING TO ALEPH FUNCTION AND TWO GENERAL CLASS OF POLYNOMIALS
The object of the present paper is to derive certain integral properties of Aleph function and two general class of polynomials. During the course of finding, we obtain some particular cases, which are also new and of in...